# SDR 96ZZZX2480

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2247R
- Make and model: Piper PA-42-720
- Aircraft serial: 425501005
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 4686700
- Condition: Cracked
- Location: Nlg Well
- Part time: 4,540 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHANNELS AND WHEELWELL SIDE WALL CRACKED AT NOSE GEAR STEERING TORQUE TUBE BEARING BLOCK FLANGES.
